# SDR 2013FA0000349

- Difficulty date: June 17, 2013
- Submitted: June 17, 2013
- Operation: General aviation
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Part number: PO201105
- Condition: No Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INDIVIDUAL FLOTATION DEVICE FAILED MFG'S RECOMMENDED CELL PSI TEST.
